Programme Index

Discover 10,336,302 listings and 247,687 playable programmes from the BBC

Results 1 to 20 of 2,289 for your search filters
Filter by channel

Duration: 44 minutes

First broadcast: on BBC One Scotland HDLatest broadcast: on BBC Two HD

Countryfile spin-off series unveiling the secrets of spring. John Craven is on the Malvern Hills to celebrate their spring beauty and wildlife.

Duration: 44 minutes

First broadcast: on BBC One WestLatest broadcast: on BBC Two HD

Countryfile spin-off series unveiling the secrets of spring. Matt Baker is out at sea as he joins the RNLI for a high-octane training exercise.

Gymnastics: World Championships

2017

Episode 4: Highlights: Women's Individual All-Around Final

Duration: 2 hours, 55 minutes

First broadcast: on BBC One Scotland HDLatest broadcast: on BBC One Wales

Matt Baker presents highlights from the women's all-around final at the World Championships in Montreal. Commentary by Beth Tweddle, Craig Heap and Christine Still. Show more

Olympics

2012

BBC Three: Day 6: 14.00-19.00

Duration: 5 hours

First broadcast: on BBC HDLatest broadcast: on BBC Three

The final two medals are decided in canoe slalom and the best female individual gymnast is crowned. Show more

Contributors

Presenter:
Manish Bhasin
Presenter:
Matt Baker
Commentator:
Paul Dickenson

Olympics

2012

BBC One: Day 7: 11.20-13.00

Duration: 1 hour, 40 minutes

First broadcast: on BBC One HDLatest broadcast: on BBC One Wales

Matt Baker and John Inverdale present rowing action as medals are earned in the men's quadruple sculls, the men's pair, the women's double sculls and the men's single sculls. Show more

Olympics

2012

BBC Three: Day 5: 14.00-19.00

Duration: 5 hours

First broadcast: on BBC HDLatest broadcast: on BBC Three

Another medal is decided in canoe slalom, the men's K1, there's sailing action from the regatta at Weymouth and the second of Britain's men's preliminary hockey matches. Show more

Contributors

Presenter:
Manish Bhasin
Presenter:
Matt Baker
Commentator:
Paul Dickenson

Olympics

2012

BBC Three: Day 4: 14.00-19.00

Duration: 5 hours

First broadcast: on BBC HDLatest broadcast: on BBC Three

Sailing, diving and hockey, plus women's team gymnastics. Featuring Ben Ainslie in the Finn class, and Tonia Couch and Sarah Barrow in the women's 10m synchronised diving. Show more

Contributors

Presenter:
Manish Bhasin
Commentator:
Matt Baker

Olympics

2012

BBC Two: Day 6: 13.00-13.45

Duration: 45 minutes

First broadcast: on BBC Two ScotlandLatest broadcast: on BBC Two England

Coverage of tennis events: men's singles quarter-finals, women's singles quarter-finals, men's doubles semi-finals, women's doubles semi-finals and mixed doubles quarter-finals. Show more

Contributors

Presenter:
Matt Baker
Commentator:
Andrew Castle
Commentator:
Andrew Cotter
Commentator:
John Lloyd

Olympics

2012

BBC One: Day 8: 13.15-17.00

Duration: 3 hours, 45 minutes

First broadcast: on BBC One HDLatest broadcast: on BBC One Yorkshire

Coverage of the afternoon's events, including the women's tennis final at Wimbledon and women's trampolining, where Britain's Kat Driscoll will be trying to impress. Show more

Contributors

Director:
Pete Andrews
Presenter:
Matt Baker
Presenter:
Clare Balding
Presenter:
Jake Humphrey
Presenter:
Sue Barker
Commentator:
Andrew Cotter
Commentator:
Sam Smith
Commentator:
Tracy Austin
Commentator:
Virginia Wade
Commentator:
Mitch Fenner
Commentator:
Christine Still

Olympics

2012

BBC Two: Day 12: 13.00-13.45

Duration: 45 minutes

First broadcast: on BBC Two ScotlandLatest broadcast: on BBC Two England

The conclusion of the first part of the individual show jumping. Equestrian: 12:00 Jumping individual final round A. Equestrian commentary is by Michael Tucker and Andy Austin. Show more

Olympics

2012

BBC Two: Day 9: 1.50-4.30

Duration: 2 hours, 40 minutes

First broadcast: on BBC Two ScotlandLatest broadcast: on BBC Two England

Coverage of gymnastics, featuring the men's floor exercise final, women's vault final and men's pommel horse final. Commentary by Mitch Fenner and Christine Still. Show more

Contributors

Presenter:
Matt Baker
Director:
Phil Bigwood

Olympics

2012

BBC One: Day 15: 12.15-14.30

Duration: 2 hours, 15 minutes

First broadcast: on BBC One HDLatest broadcast: on BBC One Wales

Matt Baker and Helen Skelton present coverage of the women's cross-country mountain bike event at Hadleigh Park, Essex. With commentary by Ed Leigh and Chris Boardman. Show more

Countryfile

Grand Union Canal

Duration: 54 minutes

First broadcast: on BBC One HDLatest broadcast: on BBC Two Wales HD

Available for years

Matt Baker explores the stretch of the Grand Union Canal that runs near his home in the Chilterns, and John Craven launches this year’s Countryfile photo competition. Show more

Contributors

Presenter:
Matt Baker
Presenter:
John Craven
Presenter:
Tom Heap
Series Editor:
Jane Lomas
Executive Producer:
Bill Lyons

One Man and His Dog

2011

Episode 2

Duration: 40 minutes

First broadcast: on BBC Two ScotlandLatest broadcast: on BBC HD

Part two of the competition features the all-important singles round; only then will we know which of the national teams will be crowned One Man and His Dog champions 2011. Show more

Olympics

2012

BBC One: Day 3: 16.00-18.00

Duration: 2 hours

First broadcast: on BBC One HDLatest broadcast: on BBC One Wales

The world's leading male gymnasts take to the podium in North Greenwich for the team competition. With commentary by Matt Baker, Mitch Fenner and Christine Still. Show more

Contributors

Director:
Phil Bigwood
Presenter:
Sue Barker
Presenter:
Matt Baker
Commentator:
Matt Baker

Olympics

2012

BBC One: Day 4: 11.30-13.15

Duration: 1 hour, 45 minutes

First broadcast: on BBC One HDLatest broadcast: on BBC One Wales

Matt Baker presents the climax of the equestrian three-day event team competition. Team GB won a bronze in Beijing in 2008, but it has been 40 years since GB last won gold. Show more

Olympics

2012

BBC One: Day 4: 16.00-18.00

Duration: 2 hours

First broadcast: on BBC One HDLatest broadcast: on BBC One Wales

Sue Barker and Matt Baker present live coverage from the women's team gymnastics final, with commentary by Matt Baker, Christine Still and Mitch Fenner. Show more

Contributors

Director:
Phil Bigwood
Presenter:
Sue Barker
Presenter:
Matt Baker
Commentator:
Matt Baker

Gymnastics: World Championships

2017

Episode 1: Live: Men's Individual All-Around Final

Duration: 2 hours, 45 minutes

First broadcast: on BBC Two ScotlandLatest broadcast: on BBC Two HD

Matt Baker presents live coverage of the Gymnastics World Championships from Montreal, as the world's best male gymnasts do battle for the all-around title. Show more

Contributors

Presenter:
Matt Baker
Commentator:
Beth Tweddle
Participant:
Craig Heap
Participant:
Christine Still
Production Manager:
Gina Foster

Gymnastics: World Championships

2017

Episode 2: Highlights: Men's All-Around Finals

Duration: 1 hour, 30 minutes

First broadcast: on BBC Two ScotlandLatest broadcast: on BBC Two HD

Matt Baker presents highlights from the Gymnastics World Championships in Montreal, as the event gets under way with the men's all-around competition. Show more

Contributors

Presenter:
Matt Baker
Commentator:
Beth Tweddle
Commentator:
Craig Heap
Commentator:
Christine Still
Production Manager:
Gina Foster